# SDR USAA990763

- Difficulty date: August 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341US
- Make and model: Boeing 737301
- Aircraft serial: 23510
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 773
- Part time: 74,131 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING A Q-1 CHECK VISUAL INSPECTION FOUND A 4 INCH BY 1 INCH AREA OF CORROSION AT STA 773, LBL 3 FLOORBEAM AFT CARGO.  CORROSION LEVEL 2. CUT OUT CORROSION, INSTALLED REPAIR ANGLE, DOUBLER PER TR 53-10-06, SRM'S 51-30-09, 51-10-02, 51-20-01/05.  (X)
